# SDR UIEA2018092802109

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 97,259 hours, 18,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Dim
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D LT EMERGENCY DR EXIT INDICATOR SIGN FOUND DIM. U/D LT EMERGENCY DR EXIT INDICATOR SIGN LAMP REPLACED AS PER AMM 33-51-12.
